Quantization of the Reduced Phase Space of Two-Dimensional Dilaton Gravity
Co-author(s): Robin W. Tucker
Reference: Physical Review D, 53 (1996) 4366-4373
Description: Two-dimensional dilaton gravity is in so far a rather special field theory, as after a gauge fixing only a finite-dimensional solution space remains. This fact was used in this paper for the quantisation of the theory. It allowed us to use as Wheeler-DeWitt equation a PDE instead of a functional equation. With a WKB approximation we showed that our equation yields the correct classical limit.
Compressed Postscript File: Compressed Postscript (47 kB)
PDF File: PDF (169 kB)
Home, Last update: Thu May 27 20:32:20 2021